# SDR HAEA200600191

- Difficulty date: June 27, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N147TW
- Make and model: Lear 25
- Aircraft serial: 25023
- Aircraft time: 16,451 hours, 15,338 cycles
- Engine: Ge CJ6106
- Engine time: 16,762 hours, 14,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6106
- Part serial: 240M228A
- Condition: Power Loss
- Location: Right
- Part time: 16,762 hours, 14,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENCOUNTERED TURBULENCE AT FL430 AND RT ENGINE LOST POWER.  AIRCRAFT DESCENDED AND ENGINE REGAINED POWER AT FL250.  MAINTENANCE PERFORMED POST OPERATION INSPECTION.  NO VISIBLE INTERNAL/EXTERNAL DAMAGE OR FLUID LEAKAGE EVIDENT ON ENGINE OR COMPONENTS.  PERFORMED GE PROCEDURE ISSUED 12/05 AND FOUND T2 ASPIRATOR HOSE CLAMP LOOSE.  TIGHTENED AND REPOSITIONED T2 ASPIRATOR HOSE CLAMP AND LINE.  CHECKED AND REALIGNED INLET.  PERFORMED GROUND RUN, OPS GOOD.  PERFORMED ALTITUDE ACCELERATION TEST.  FOUND CONDITION NOT REPEATABLE AND ACCELERATION TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
